Ongoing Severe Die-off

Home The Candida Forum Candida Questions Ongoing Severe Die-off

This topic contains 1 reply, has 2 voices, and was last updated by  raster 4 years, 4 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #121800

    bm303
    Member
    Topics: 2
    Replies: 0

    I am on the SCD for about 18 months now. I saw great progress on the diet, then was in the hospital for an injury and had to take oral antibiotics. This was about 12 months ago. I regressed big time. My dysbiosis got out of control after the antibiotic. I could not tolerate any antifungal, probiotics, etc, without SEVERE symptoms such as dizziness, fatigue, depression, and feeling just awful.

    I then added in charcoal and bentonite clay which helped somewhat.

    About 6 months ago I started taking pantethie which really did help my energy and die off symptoms somewhat.

    Unfortunately, although I am confident I am molybdenum deficient- as reported by a RBC Elements test, I cannot tolerate any form of molybdenum without reacting. I am extremely chemically sensitive and react to lots of supplements/foods. I tried molybdenum glycinate, a food based molybdenum and liquid ammonium molybdate. I reacted to all of them with depressive symptoms(a typical food sensitivity reaction for me).

    I wish there were some other forms of molybdenum on the market I could try. I have reacted to anything containing glycine(zinc glycinate, magnesium glycinate) in the past, so I am not sure the molybdenum is the issue as much as the forms I have tried.

    I am very confident that if I could tolerate probiotics I would be better in no time. Going back a few years, I had some ongoing gut issues that cleared up entirely after 7 days of high dose probiotics. Unfortunately, even 10 billion IU’s of probiotics causes severe die off that lasts for days now.

    Any digestive enzymes or bile-flow promoting supplements causes MAJOR die off. I have a history of reduced bile flow and any liver support makes me very sick, so sick that I stop taking it after one dose every time I have tried.

    I suspect the antibiotic pushed the gut toxins over the edge and my liver is having a lot of trouble dealing with them.

    I also developed chronic loose stools after the antibiotic, presumably due to not replacing the good flora killed off due to probiotic intolerance.

    If anyone has any ideas I would appreciate hearing them. I really want to get my liver healthy enough to tolerate just some probiotics so I can start repopulating my gut. It’s just frustrating when you can only take such a small amount but suffer so greatly for a few days after. Thanks.

    #121801

    raster
    Participant
    Topics: 104
    Replies: 6838

    I recommend professional help because you have a more chronic problem than most people it sounds like.

    -raster

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Ongoing Severe Die-off’ is closed to new replies.